# SDR AWXA200602067

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 160,870 cycles
- System (JASC): 5755 · Spoilers
- Part: Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON RIGHT WING NR 1 SPOILER CENTER HINGE PINS (2EA), WS 3059 - WS 3601.  REPLACED RIGHT WING NR 1 SPOILER CENTER HINGE PINS (2EA), WS 3059 - WS 3601 IAW AWA TASK CARD C3R57323.
